Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Have itching, red, peeling skin on sun exposure. Seen after using HH lite

Hello Doctor,

I have applying HH Lite from last 5 days on the 2nd day there is very etching kind of irritation, that too its heavy when exposed to sunlight. So now after 5days the portions of the skin on chick got very red and the skin is peeling out. Is everything in my case is correct or should i have any procedures. please advice, thanks in advance.
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response

Firstly it is important to know the indication for which you are using mometasone cream....Mometasone cream is a topical steroid which is usually prescribed over face in case of any eczemas....Now in your case, seems like you have some photodermatitis over your face because of which you develop redness, itching and irritation over face on exposure to sunlight,,,I would advise you to use a sunscreen (SPF>26) regularly before going out in the skin ....It will help to reduce the photosensitivity ...and you may continue to use mometasone cream at night....

Hope it helps
Dr Geetika Paul
Answered: Fri, 12 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor